The Existence for stochastic coupled systems on networks with time-varying delay driven by driven by Rosenblatt process with delay and poisson jumps

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title The Existence for stochastic coupled systems on networks with time-varying delay driven by driven by Rosenblatt process with delay and poisson jumps
 
Creator Mohamed, Ferhat mohamed
Tayeb, Blouhi
 
Description We present some results on the existence and uniqueness of mild solutions for system of semilinear impulsive differential with infinite fractional Brownian motions. Our approach is based on Perov's fixed point theorem and a new version of Schaefer's fixed point theorem in generalized Banach spaces. Also, we investigate the relationship between mild and weak solutions.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/47
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 38-63
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/47/23
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library